Tolerance for uncertainty and the growth of informationally opaque industries
Rocco Huang
Journal of Development Economics, 2008, vol. 87, issue 2, 333-353
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (27)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(07)00088-0
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Tolerance For Uncertainty and the Growth of Informationally Opaque Industries (2005) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:87:y:2008:i:2:p:333-353
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().